# SDR 2006UALA00407

- Difficulty date: March 4, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 27,593 hours, 3,447 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS IN FIRST CLASS ON LEFT AISLE INOP.  ALSO AFT GALLEY WALL EMERGENCY LIGHT LEFT INOP.
